Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 05.06.2011
From: nicky

Subject: help me

hello everyone.im new here.im from hungary but i live in the uk. my brother's got RA, he is 20.everything started bout 3 years ago. that time ive been here already but every time ive been at home and ive seen him how much pain his got i could cry and same today, just a phonecall or a short msg when he says its actually not better at all.i remember what ive seen, being up whole night with him coz he couldn't sleep from the pain and didn't know what to do,and how to help him, hurts me soooo much.and the thing is 3 years later its still the same.im not even watchin it every day coz im not there but i cant take it anymore.please if anybody could help him..any tricks to make it better ... or anything. many many thanks.nicky
reply | back to forum

Date: 05.06.2011
From: marlene

Subject: Re: help me

Hi Nicky has your brother got good support from his Doctor and Rhumy Team, i do hope so.Maybe his first action would be to get some decent pain medicines. I am not the best person to be giving you advice but i am sure lots of the others on here will. Hang in there you sound like a great sister i am sending you and your brother Love and Best Wishes.
reply | back to forum

Date: 06.06.2011
From: Patricia

Subject: Re: help me

Hi Nicky,

What a lovely sister you are :-)

It is awful watching someone in so much pain and when he is so young too. You must both feel terrible.

Doesn't sound to me as though his RA is under control at all and that his pain medication is certainly not enough for him. Does he attend the rheumatologist regularly?? He needs to let them know how much pain he is in Nicky.

RA is a very unpredictable illness and needs careful monitoring. I would advise your brother to go and see his Doctor or Rheumatologist very soon as Marlene suggested. He most definitely needs a stronger anti inflammatory medication, better pain relief and a dmard (RA drug to slow the immune system).

No doubt when he is in constant pain he will feel down but you being such a caring sister will help him a lot. Just encourage him to go to or phone his doctor/rheumatologist or rheumatologist nurse Nicky and tell them how much pain he is having. That is the first thing he must do.

Take care....x
reply | back to forum

Date: 06.06.2011
From: nicky

Subject: Re: help me

hi marlene. i dont think so he is gettin much from doc. i know he used to be on methotrexate but he felt awful, dizzy and kicked him out for whole day, couldnt do anything, and he used to get steroids. than he tried to not take anything for a short while, than he started with some aloe vera liquid and natural things.been in spec. hospitals.did spec exercises.but they say the same everywhere, thats it, he s got it he has to live with it. i just bought this pen called pain gone. has any of u tried it? best wishes
reply | back to forum

Date: 10.08.2011
From: Dr. Sangita

Subject: Re: help me

bump
reply | back to forum

Date: 10.08.2011
From: marlene

Subject: Re: help me

Dr Sangita why are you bumping all the rubbish up are you trying to promote you site here. People need professional help not listening to all the the nonsense of try this potion and you will be cured.If your cure is so great it would be a well dicussed approach on this forum. Please just leave it to the professionals false hope is not what people need.we are a support forum for one and other. This is not a forum for selling lotions and potions.
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

3+9=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board